# SDR R61A2021060200463

- Difficulty date: May 4, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000239
- Aircraft time: 31,252 hours, 19,653 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17020938006
- Condition: Corroded
- Location: Frm 22 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO FR22 STR 23R HAS A CORRODED SHEAR CLIP. REMOVED AND REPLACED FWD CARGO SHEAR CLIP AT FR22 STR 23R. REF EMB SRM 51-41-
08. APPLIED TOPCOAT AND C.I.C TO FWD CARGO FR22 STR 23R SHEAR CLIP REF: CPM 51-25-00 SRM 51-23-06.
